MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a perceval plus valve pvf-l was implanted in a patient.The valve was removed on (b)(6) 2025 due to ie (infective endocarditis).Bentall surgery was done using inspiris as the replacement valve.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturing is retrieving further information from the site and will submit follow-up report upon availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Manufacturer attempted to retrieve further information regarding the event, but no further information has yet been received despite manufacturers multiple attempts of follow up.Since limited information is available, the definitive root cause of the reported event cannot be established at this time.However, form the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22400873
Report Number3004478276-2025-00154
Device Sequence Number8293687
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)280922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight57 KG